Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    red sores on body
    avatar
    kanids posted:
    Hi, I need to know what may possibly be happening to my 16 year old son. About a month ago we traveled from our home in New York to Disney World in Florida for a family vacation. While on vacation in FL, my son developed a rash on his neck that looked pinkish and blotchy that resembled hives. When we got back to NY, I took him to the walk-in and they gave him some type of allergy medicine that I later found out was suppose to go up his nose, and we had been putting it directly on his neck. However, the rash still disappeared although it took a while (whether it was due to the medicine or not we don't know). I doubt it because we were distributing it incorrectly. His doctor thought that the rash could have been a result of an antibiotic (Amoxicillin) that he was taking for facial acne. Although the rash disappeared after some time, he started breaking out with these bumps around the front and back of his thighs with several on the inside of his thighs that almost resembled infected pimples. He was also complaining of a sore scrotum but wouldn't show me because he is 16 and tried to tell me it was chaffing and needed Gold Bond, but I'm not sure it it's related or not. There are also a couple on his lower belly area but the majority is around his thigh area. Do you have any suggestions on what this could be?
    Reply
     
    avatar
    atti_editor responded:
    Hi kanids,

    Is your son still experiencing these symptoms? If so, I suggest you make another appointment to speak with his doctor, or perhaps a dermatologist, about what is happening. He/she will be better able to determine what is going on after examining him.

    Best wishes,
    Atti


    Featuring Experts

    Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

    Helpful Tips

    Be the first to post a Tip!

    Helpful Resources

    Be the first to post a Resource!

    Expert Blog

    Secrets of a Beverly Hills Cosmetic Surgeon - Robert Kotler, MD ,FACS

    Dr. Robert Kotler gets beneath the surface to discuss selecting a cosmetic surgeon, computer imaging, celebrity makeovers and more...Read More

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.